# SDR DL76G002079

- Difficulty date: October 22, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 2,229 hours, 384 cycles
- Engine time: 695 hours, 828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Part time: 695 hours, 828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE WITH APU AND PACKS ON, A SLIGHT HAZE AND SMOKE ODOR IN CABIN.  FOUND UTILITIES BUSS IN OFF POSITION AND RECIRC FANS OFF.  RESET SYSTEM AND TURNED PACKS ON, NO SMELL OR HAZE.
